# SDR SWAA2023081475667

- Difficulty date: July 5, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION: NOSE WHEEL WELL ACESS PANEL # 114AC INTERNAL SIDE; CORROSION ALL AROUND.<[01] AFTER REMOVED CORROSION ON SOME AREAS FOUND CORROSION GOING THRU GASKET - O - SEAL CAVITY REF. B737-700 SRM 53-10-14-1A. DOOR WILL BE REPLACE;[02] REPLACED NOSE WHEEL WELL ACCESS PANEL 114AC REF. B737-700 AMM 53-14-01-420-801. ACCESS PANEL 114AC WILL BE INSTALL ON FAULT #TTG8Q00L3XMR;[03] VERIFIED NEW PANEL ASSY RECEIVED. TO BE INSTALLED ON TTG8Q00L3XMR.
